# SDR 99ZZZX2231

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- Engine: Pwa PT6A20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Controller
- Part number: 25244405
- Condition: Failed
- Location: Rt Engine
- Part time: 1,894 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROLLER FAILED IN-FLIGHT AND DROPPED FUEL PRESSURE TO MIN-FLOW.
